# SDR SWAA2024052877012

- Difficulty date: April 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES CRACKED ON LEFT VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 19; 25 & 33 POSITION. FASTENER HOLES CRACKED ON LEFT VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 19 25 & 33 POSITION.<[01] REMOVED AND INSTALLED NEW LT VAPOR BARRIER UPPER SUPPORT ANGLE P/N # 111A1322U5 IN REF B 737-700 SRM 51-40-02-0G-0; 51-80-01-0G-0 AND DWG # 111A1322U5;[02] VERIFIED REPLACEMENT OF ANGLE STEP ONE.
